MathSciNet Relay Station
MathSciNet bibliographic data
MR1307528 (96h:30038) 30C65
Holopainen, Ilkka; Rickman, Seppo Failure of the Denjoy theorem for quasiregular maps in dimension $n\geq 3$. Proc. Amer. Math. Soc. 124 (1996), no. 6, 1783–1788.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement